# SDR AWXA9500280

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C11 INSPECTION, FOUND NR 1 ENGINE PYLON TRAILING EDGE SUPPORT ANGLE CRACKED IN UPPER INBOARD CORNER.  REPAIRED PER SRM 51-40-02 AND SRM 51-10-02.  NEW ANGLE FABRICATED AND INSTALLED.  (W)
